Classical area minimizing surfaces with real-analytic boundaries

Brian White Department of Mathematics, Stanford University

TBD mathscidoc:1701.331846

Acta Mathematica, 179, (2), 295-305, 1995.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 270 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{brian1995classical,
  title={Classical area minimizing surfaces with real-analytic boundaries},
  author={Brian White},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330273678555},
  booktitle={Acta Mathematica},
  volume={179},
  number={2},
  pages={295-305},
  year={1995},
}
Brian White. Classical area minimizing surfaces with real-analytic boundaries. 1995. Vol. 179. In Acta Mathematica. pp.295-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330273678555.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved